Vol 1, No 2 (2007)

June 2007

Table of Contents

Group representations on Riemann-Roch spaces of some Hurwitz curves. PDF
David Joyner, Amy Ksir, Roger Vogeler 67-85
Reflection and transmission of waves at an elastic interface of two half spaces subject to pure shear. PDF
W. Hussain 87-98
Exact asymptotics for Type I bivariate elliptical distributions. Abstract PDF
E. Hashorva 99-114
Mapping and pairwise continuity on pairwise Lindelof bitopological spaces. PDF
A. Kilicman, Z. Salleh 115-120


Creative Commons License
This work is licensed under a Creative Commons Attribution 3.0 License.